Couldn't find what you looking for?

TRY OUR SEARCH!

Had sex twice during my ovulation period on two different days. AFter the second time, I took the Plan B pill. Around 1.5 weeks ahead of my expected period date, I was lightly bleeding. I'm really worried that was plantation bleeding. I'm also experiencing sore nipples, but no other pregnancy signs. The nurse told me it's too early to take a pregnancy test, since my period isn't due to occur until 5 more days. Has anyone experienced anything similar?

Loading...

Im in the same boat.My period ended on October 20 and I was ovulating from October 31-Novemb 4.I had unprotected sex on the 31st, 2nd, and 6th.I didnt have access to the morning after pill, so I researched online and saw if I took the right number of birth control pills, then it may have the same effect as EC. I expected to have some type of spotting after taking the 6 pills, however I was only nauseous and vomitted.My nipples have been sore and very erect for a little more than a week now-something that never happens before my period. I spoke to a friend of the family who is an RN and she said that I should have had some sort of spotting from taking the pills.My period is due in about 5 days.Could I be pregnant?
Reply

Loading...

did you ever get your period?
Reply

Loading...

same here.my priod ended on 22nd october.i had unprotected sex during my ovulation period .i did not notice any sort of spotting but i was nauseous. my nipples have become very sore and are very errect since more than a week. my periods have been delayed about 12 days now.
i have also taken a home pregnancy test but it shows negative.
what could it be then?????
Reply

Loading...

My situation is pretty much exactly the same. I took the "Plan B" 2 days after unprotected sex during ovulation. I had light spotting (implantation bleeding?) starting a few days after the pills, and lasting about 5 days. During that time, my nipples became VERY sore and erect, and this has lasted for over a week now. I'm not due for my period for about another week, but I worry that the pills/spotting could have messed up my cycle, so I won't be sure when/if I've "missed." And thus I don't know when I will have waited long enough to take a pregnancy test. It's all rather worrisome and terrifying really. Any further updates/advice?
Reply

Loading...

I used plan B once and my doctor told me that it is equivalent to taking an entire package of birth control. Thus, you will bleed after taking it. I bleed for almost two weeks. Hope this helps :-D
Reply

Loading...

***Deleted due to name calling and foul language. This is a non- judgmental sight. Please respect one another.***
Reply

Loading...

***Deleted due to name calling and foul language. This is a non- judgmental sight. Please respect one another.***
Reply

Loading...